Table of Contents
ISRN Geometry
Volume 2014 (2014), Article ID 120850, 7 pages
http://dx.doi.org/10.1155/2014/120850
Research Article

Postulation of General Unions of Lines and Multiplicity Two Points in

Department of Mathematics, University of Trento, 38123 Povo, Italy

Received 3 January 2014; Accepted 11 February 2014; Published 23 March 2014

Academic Editors: D. Franco and A. Simis

Copyright © 2014 E. Ballico. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Alexander, “Singularités imposables en position générale aux hypersurfaces de n,” Compositio Mathematica, vol. 68, no. 3, pp. 305–354, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Alexander and A. Hirschowitz, “Un lemme d'Horace différentiel: application aux singularités hyperquartiques de 5,” Journal of Algebraic Geometry, vol. 1, no. 3, pp. 411–426, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Alexander and A. Hirschowitz, “La méthode d'Horace éclatée: application à l'interpolation en degré quatre,” Inventiones Mathematicae, vol. 107, no. 3, pp. 585–602, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. C. Brambilla and G. Ottaviani, “On the Alexander-Hirschowitz theorem,” Journal of Pure and Applied Algebra, vol. 212, no. 5, pp. 1229–1251, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. K. A. Chandler, “A brief proof of a maximal rank theorem for generic double points in projective space,” Transactions of the American Mathematical Society, vol. 353, no. 5, pp. 1907–1920, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Ballico, “Postulation of general unions of lines and multiplicity two points in r, r5,” preprint.
  7. E. Ballico, “Postulation of general unions of lines and double points in a higher dimensional projective space,” preprint.
  8. R. Hartshorne and A. Hirschowitz, “Droites en position générale dans n,” in Algebraic Geometry, vol. 961 of Lecture Notes in Mathematics, pp. 169–188, Springer, Berlin, Germany, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. Carlini, M. V. Catalisano, and A. V. Geramita, “Bipolynomial Hilbert functions,” Journal of Algebra, vol. 324, no. 4, pp. 758–781, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. Ballico, “Postulation of general unions of lines and decorated lines,” preprint.
  11. J. Alexander and A. Hirschowitz, “Polynomial interpolation in several variables,” Journal of Algebraic Geometry, vol. 4, no. 2, pp. 201–222, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. Carlini, M. V. Catalisano, and A. V. Geramita, “3-dimensional sundials,” Central European Journal of Mathematics, vol. 9, no. 5, pp. 949–971, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Carlini, M. V. Catalisano, and A. V. Geramita, “Reduced and non-reduced linear spaces: lines and points,” http://xxx.tau.ac.il/abs/1308.6796.
  14. R. Hartshorne, Algebraic Geometry, Springer, New York, NY, USA, 1977. View at MathSciNet
  15. C. Ciliberto and R. Miranda, “Interpolation on curvilinear schemes,” Journal of Algebra, vol. 203, no. 2, pp. 677–678, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Bernardi, M. V. Catalisano, A. Gimigliano, and M. Idà, “Secant varieties to osculating varieties of Veronese embeddings of n,” Journal of Algebra, vol. 321, no. 3, pp. 982–1004, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Laface, “On linear systems of curves on rational scrolls,” Geometriae Dedicata, vol. 90, pp. 127–144, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Laface, “On linear systems of curves on rational scrolls,” http://arxiv.org/abs/math/0205271.
  19. E. Arbarello and M. Cornalba, “Footnotes to a paper of Beniamino Segre,” Mathematische Annalen, vol. 256, no. 3, pp. 341–362, 1981. View at Publisher · View at Google Scholar · View at MathSciNet